Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Random spots on scalp with flaky patches that gets itchy occasionally. Cure?

in the back of my head randomly in some spots i get skin that seems flaky covering on top of my normal skin like how skin patches itself up to close a wound. And whenever I try to remove it, some blood exists under it. That "foreign" dry skin is extra, its a thin layer and keep reappearing in the same places trying to cover up a wound that doesnt exist or maybe it does I dont know. It can get itchy and the only solution now is to clean it roughly until it bleeds off. Its been a year like this
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
From the description provided, you probably seem to be having either scalp psoriasis or seborrheic dermatitis. I would advise that you visit a dermatologist nearby to get the concerned area examined and treated accordingly.
Treatment is in the form of antifungal or coal tar/ salicylic acid based shampoos and topical steroid lotions.
Hope that helps.
Take care
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Johny Chacko's  Response
Welcome to healthcare Magic
You seem to have scalp psoriasis. Seborrhoeic dermatitis is another disease which closely resembles it. A dermatologist will be able to diagnose it. It can be controlled with shampoos and topical steroid lotions.
Hope this helped
Take care
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor